# SDR QXEA2017112700682

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,293 hours, 27,054 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Deice Boots
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE,  RECEIVED A DEICE PRESSURE CAUTION.   CONDUCTED THE APPLICABLE CHECKLIST. THE CAUTION LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED. PRESSURE REMAINED NORMAL. RETURN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  NO FAULT NOTED IN CDS. GVI DEICING BOOTS. NO DEFECT NOTED. COMPLIED WITH A FUNCTIONAL TEST OF THE PNEUMATIC DEICING SYSTEM WITH ENGINE IAW AMM 30-11-00-710-807. FUNCTIONAL CHECKED GOOD. VISUALLY VERIFIED ALL BOOTS INFLATING. NO DEFECT NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
